Results: 1-25 | 26-50 | 51-68

Table of contents of journal: *Mathematical programming

Results: 1-25/68

Authors: CONSTANTINO M
Citation: M. Constantino, A CUTTING PLANE APPROACH TO CAPACITATED LOT-SIZING WITH START-UP COSTS, Mathematical programming, 75(3), 1996, pp. 353-376

Authors: YAMASHITA H YABE H
Citation: H. Yamashita et H. Yabe, SUPERLINEAR AND QUADRATIC CONVERGENCE OF SOME PRIMAL-DUAL INTERIOR-POINT METHODS FOR CONSTRAINED OPTIMIZATION, Mathematical programming, 75(3), 1996, pp. 377-397

Authors: CROUZEIX JP FERLAND JA
Citation: Jp. Crouzeix et Ja. Ferland, CRITERIA FOR DIFFERENTIABLE GENERALIZED MONOTONE MAPS, Mathematical programming, 75(3), 1996, pp. 399-406

Authors: DELUCA T FACCHINEI F KANZOW C
Citation: T. Deluca et al., A SEMISMOOTH EQUATION APPROACH TO THE SOLUTION OF NONLINEAR COMPLEMENTARITY-PROBLEMS, Mathematical programming, 75(3), 1996, pp. 407-439

Authors: GOELEVEN D STAVROULAKIS GE PANAGIOTOPOULOS PD
Citation: D. Goeleven et al., SOLVABILITY THEORY FOR A CLASS OF HEMIVARIATIONAL INEQUALITIES INVOLVING COPOSITIVE PLUS MATRICES APPLICATIONS IN ROBOTICS, Mathematical programming, 75(3), 1996, pp. 441-465

Authors: SEWELL EC
Citation: Ec. Sewell, BINARY INTEGER PROGRAMS WITH 2 VARIABLES PER INEQUALITY, Mathematical programming, 75(3), 1996, pp. 467-476

Authors: GRIGORIADIS MD KHACHIYAN LG
Citation: Md. Grigoriadis et Lg. Khachiyan, APPROXIMATE MINIMUM-COST MULTICOMMODITY FLOWS IN (O)OVER-TILDE (EPSILON(-2)KNM) TIME, Mathematical programming, 75(3), 1996, pp. 477-482

Authors: WETS RJB
Citation: Rjb. Wets, CHALLENGES IN STOCHASTIC-PROGRAMMING, Mathematical programming, 75(2), 1996, pp. 115-135

Authors: PLAMBECK EL FU BR ROBINSON SM SURI R
Citation: El. Plambeck et al., SAMPLE-PATH OPTIMIZATION OF CONVEX STOCHASTIC PERFORMANCE FUNCTIONS, Mathematical programming, 75(2), 1996, pp. 137-176

Authors: NIELSEN SS ZENIOS SA
Citation: Ss. Nielsen et Sa. Zenios, A STOCHASTIC-PROGRAMMING MODEL FOR FUNDING SINGLE PREMIUM DEFERRED ANNUITIES, Mathematical programming, 75(2), 1996, pp. 177-200

Authors: MARTI K
Citation: K. Marti, DIFFERENTIATION FORMULAS FOR PROBABILITY FUNCTIONS - THE TRANSFORMATION METHOD, Mathematical programming, 75(2), 1996, pp. 201-220

Authors: KALL P MAYER J
Citation: P. Kall et J. Mayer, SLP-IOR - AN INTERACTIVE MODEL MANAGEMENT-SYSTEM FOR STOCHASTIC LINEAR-PROGRAMS, Mathematical programming, 75(2), 1996, pp. 221-240

Authors: INFANGER G MORTON DP
Citation: G. Infanger et Dp. Morton, CUT SHARING FOR MULTISTAGE STOCHASTIC LINEAR-PROGRAMS WITH INTERSTAGEDEPENDENCY, Mathematical programming, 75(2), 1996, pp. 241-256

Authors: HIGLE JL SEN S
Citation: Jl. Higle et S. Sen, DUALITY AND STATISTICAL TESTS OF OPTIMALITY FOR 2-STAGE STOCHASTIC PROGRAMS, Mathematical programming, 75(2), 1996, pp. 257-275

Authors: FRAUENDORFER K
Citation: K. Frauendorfer, BARYCENTRIC SCENARIO TREES IN CONVEX MULTISTAGE STOCHASTIC-PROGRAMMING, Mathematical programming, 75(2), 1996, pp. 277-293

Authors: EDIRISINGHE NCP ZIEMBA WT
Citation: Ncp. Edirisinghe et Wt. Ziemba, IMPLEMENTING BOUNDS-BASED APPROXIMATIONS IN CONVEX-CONCAVE 2-STAGE STOCHASTIC-PROGRAMMING, Mathematical programming, 75(2), 1996, pp. 295-325

Authors: BIRGE JR DONOHUE CJ HOLMES DF SVINTSITSKI OG
Citation: Jr. Birge et al., A PARALLEL IMPLEMENTATION OF THE NESTED DECOMPOSITION ALGORITHM FOR MULTISTAGE STOCHASTIC LINEAR-PROGRAMS, Mathematical programming, 75(2), 1996, pp. 327-352

Authors: VONARNIM A SCHRADER R WANG YG
Citation: A. Vonarnim et al., THE PERMUTAHEDRON OF N-SPARSE POSETS, Mathematical programming, 75(1), 1996, pp. 1-18

Authors: LUO ZQ PANG JS RALPH D WU SQ
Citation: Zq. Luo et al., EXACT PENALIZATION AND STATIONARITY CONDITIONS OF MATHEMATICAL PROGRAMS WITH EQUILIBRIUM CONSTRAINTS, Mathematical programming, 75(1), 1996, pp. 19-76

Authors: TSUCHIYA T MONTEIRO RDC
Citation: T. Tsuchiya et Rdc. Monteiro, SUPERLINEAR CONVERGENCE OF THE AFFINE SCALING ALGORITHM, Mathematical programming, 75(1), 1996, pp. 77-110

Authors: CAPRARA A FISCHETTI M
Citation: A. Caprara et M. Fischetti, (0,1 2)-CHVATAL-GOMORY CUTS, Mathematical programming, 74(3), 1996, pp. 221-235

Authors: FREUND RW JARRE F SCHAIBLE S
Citation: Rw. Freund et al., ON SELF-CONCORDANT BARRIER FUNCTIONS FOR CONIC HULLS AND FRACTIONAL-PROGRAMMING, Mathematical programming, 74(3), 1996, pp. 237-246

Authors: FERREIRA CE MARTIN A DESOUZA CC WEISMANTEL R WOLSEY LA
Citation: Ce. Ferreira et al., FORMULATIONS AND VALID INEQUALITIES FOR THE NODE CAPACITATED GRAPH PARTITIONING PROBLEM, Mathematical programming, 74(3), 1996, pp. 247-266

Authors: GOWDA MS SZNAJDER R
Citation: Ms. Gowda et R. Sznajder, ON THE LIPSCHITZIAN PROPERTIES OF POLYHEDRAL MULTIFUNCTIONS, Mathematical programming, 74(3), 1996, pp. 267-278

Authors: FISCHER A KANZOW C
Citation: A. Fischer et C. Kanzow, ON FINITE TERMINATION OF AN ITERATIVE METHOD FOR LINEAR COMPLEMENTARITY-PROBLEMS, Mathematical programming, 74(3), 1996, pp. 279-292
Risultati: 1-25 | 26-50 | 51-68